# SDR SWAA2023090789298

- Difficulty date: August 14, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 LOWER FLANGE REAR SPAR AT LT HORIZONTAL STABILIZER 2023-490754<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-24.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 14-OCT-23;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 LOWER FLANGE REAR SPAR AT LT HORIZONTAL STABILIZERI.A.W. B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND EA 23-155-02645-WIP1 AND EA COVER 23-155-02645  SEE INDIVIDUAL SIGN-OFF BELOW;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 LOWER FLANGE REAR SPAR AT LT HORIZONTAL STABILIZERI.A.W. B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND EA 23-155-02645-WIP1 AND EA COVER 23-155-02645 RII CRETIFIED
